MathSciNet Relay Station
MathSciNet bibliographic data
MR160095 (28 #3309) 46.10 (47.55)
Švarc, A. S. On the homotopic topology of Banach spaces. (Russian) Dokl. Akad. Nauk SSSR 154 1964 61–63.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement